# SDR CA080116012

- Difficulty date: December 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AT 3000 FEET, THE LOW FUEL FLOW WARNING CAME ON, FOLLOWED BY ENGINE SHUTDOWN. THE FUEL CONTROL HAS BEEN REMOVED AND SUBMITTED FOR INVESTIGATION. UPDATES WILL BE PROVIDED WHEN AVAILABLE. (TC NR 20080116012)
